Publications

My publications on MathSciNet.

Finiteness of Ue Ass Fe(M) and its connections to tight closure

Illinois Journal of Mathematics 40 (1996) pp. 330-337.

Finite criteria for weak F-regularity

Illinois Journal of Mathematics 40 (1996) pp. 453-463.

 
The cohomological dimension of a resultant variety in prime characteristic p

  Journal of Algebra 191 (1997) pp. 510-517.

 
The complexity of Frobenius powers of ideals

Journal of Algebra 203 (1998), pp. 211-225

 
Weak F-regularity deforms in Q-Gorenstein rings (With I. Aberbach and B. MacCrimmon.) 

Journal of Algebra, 204 (1998) pp. 281-285.

  
Bipartite graphs whose edge algebras are complete intersections

Journal of Algebra, 220 (1999) pp. 519-530.

Associated primes of graded components of local cohomology modules (With M. Brodmann and R.Y. Sharp

Transactions of the AMS, 354 (2002), pp. 4261-4283.

An example of an infinite set of associated primes of a local cohomology module

Journal of Algebra252 (2002) pp. 161-166.

Some properties of top graded local cohomology modules (With R.Y. Sharp

Journal of Algebra, 259 (2003) pp. 599-612

The support of top graded local cohomology modules, in 'Commutative Algebra with a focus on geometric and homological aspects'. 

Proceedings of Sevilla, June 18-21, 2003 and Lisbon, June 23-27, 2003, Lecture Notes in Pure and Applied Mathematics Series vol. 244

The Hilbert series of algebras of Veronese type

Communications in Algebra, 33 (2005) pp. 1141-1146. 

Characteristic-independence of Betti numbers of graph ideals

Journal of Combinatorial Theory, Series A, 113 (2006) pp. 435-454.

 
On the arithmetic of tight closure (With Holger Brenner)

Journal of the AMS 19 (2006), pp. 659-672.

The Betti numbers of forests (With Sean Jacques) 
Uniform Behaviour of the Frobenius closures of ideals generated by regular sequences (With Rodney Y. Sharp.) 

Journal of Algebra295 (2006)  pp. 231-246 .

Counting Monomials

Journal of Algebraic Combinatorics, 22 no. 3 (2005) pp. 331 - 341 
 

On ideals of minors of matrices with indeterminate entries

Other stuff

Sean Jacques' PhD thesis The Betti numbers of Graph Ideals.

My (unfinished) Grobner bases lecture notes 

Grobner bases and the Frobenius map

commalg.org

 

 

 

 

 

 

eXTReMe Tracker